Home, About, Contact Us, FAQ

Has anyone came off of invega sustenna?


#683

Ya I know how u mean , I can Converse and feel emotions and all that fine, it just feels like my body wasn’t the same after it unfortunately. But I’m not to bad. Ya the sex drivevthibg would really piss u off but u get used to it, erections not sure maybe about 7 r 8 months , sex drive still not fully there. Watery jizz does kinda half go away too after 6 r 7 months


#684

Yes I am currently on invega sustenna and I can’t sleep for more than 30min to an hour at a time and I don’t feel tired. It’s soo weird, like having next to no sleep doesn’t affect me at all.


#685

I can not sleep on this crud either and i miss being able to take a nap and not waking up after every hour and having hard time falling back to sleep aftwards I am getting off of it and going back to risperdal injection for the rest of my six months court order and after that i am definitely just leaving meds alone .i rather have my endorphins then lose them .i swear they do not help us just makes you want to off yourself from not being able to enjoy anything .i got tricked onto this crud from my doctor telling me that it is much better then risperdal but all it has done is shut down my scense of life ughh at least on risperdal at still could feel something .


#686

Liverpool 123 did it effect your sleep if so did you it come back to where you can sleep longer then a couple of hours


#687

Were not obsessed were angry at it, you will only understand once youve been in the treatment.


#688

Hi guys. Did cabergoline work for anyone for sex drive / libido


#689

Yes my my sleep is BK to normal I suppose guys


#690

Hey @Steph I just wanted to check in to see how it’s goin with u in terms of getting off of invega. How r u feeling? Have u tried anything to help speed up the process? I’ve been feeling better, I think I’m on my last half-life fingers crossed but I think it’ll be 3-4 months tops for it to fully be cleared from my system. Sunlight really helps so maybe try that if possible! Hope ur doing as well as u can be given the problems we’ve had with this med. have a good Memorial Day!


#691

I’m doing pretty good. Im at just about 7 months. I can tell its getting out of my system. Alcohol and stuff does nothing still so they’re still blocked. I also started my period. I haven’t had one In a year. Since all this started. I’ve laughed and cried. Feels good. Can’t wait for next month.


#692

Lmao that’s great news!!! Seriously, I remember reaching/feeling a turning point around 6-7 months- my equivalent to ur good news was just that I finally lost my insatiable appetite, like for once in like two years I was able to be full, and I only have to eat maybe every 6 hours or so like a normal person. But yea wow I’m so happy for u (as happy as possible on this Invega) jbc there’s nothing like those moments when u realize ur body and ur old sense of self starts to return. Wow so glad.


#693

I took calcium magnesium zinc and Mucuna Pruriens L-Dopa (as someone in here recommended to me) and everything (I’m talking about my sex drive) came back to normal, finaly, after 9 years. It turned out that it was just a hormonal imbalance/issue…
p.s. Cabergoline could also work, maybe even better…
image


#694

Everything came back to normal within 1-2 years, except for my hormones (serotonin, dopamine, prolactin, testosterone, cortisol, insulin, etc, etc, etc)
According to this video, we have 600 different hormones in the body.


#695

It took me about 1-2 years off Invega/Xeplion (off any treatment actually) to think straight and clear again, like before… It does cause brain damage, if you take antipsychotics for years. I only took Invega for 6-9 months and been on pills for about 3 months before it. Antipsychotics should be taken only until it helps you get rid of your symptoms. If you continue to take it years after that it will cause brain damage. (it will shrink your brain).
My brain has fully recovered… but that’s because I haven’t been on any antipsychotics in 9 years… but like I mentioned before, it leaved me with a nasty hormonal imbalance… Although I looked physically healthy (cause I was working out for hours every day) I wasn’t healthy due to the hormonal imbalance…
Luckily, hormonal imbalance can be fixed…


#697

Thanks for reassuring that you can lead a normal life after an incident like this… I had just 3/4 months of meds. I am 14 months off I’m definitely doing better than last year, but I’m still pretty messed up

Reading your posts made me feel better and gave me hope… the way you live your life with positivity leaving the past in the past is such an inspiration

my memory is a big blur which makes it hard to even remember who I was

It’s a relief to read that your brain has recovered completely :slight_smile:
You don’t know you’re a light in other people’s dark days
Would you say your life completely normalized after 2/3 years off invega

Thanks tons, I wish you the absolute best


#698

Invega doesn’t shrink the brain, don’t worry.

Risperidone, what it’s based on, has minimal anticholinergic activity, which is the prime culprit for brain shrinkage.

Also, I’ve been taking it for a few years and a CT scan of my brain looks pretty healthy, doesn’t look like there is any visible shrinkage.

Other antipsychotics, like Haloperidol and Olanzapine, do have anticholinergic activity though.


#699

Hi,
I hope you are doing well and your emotional health and sexual health are well.

I’m suffering from sexual dysfunction and watery Orgasm from Invega. 2 months off the med now. If you don’t mind me asking after how many months from stopping the drug you were able to ejaculate semen as normal ?

Best,


#700

I’m still on the invega. for me its court ordered, I’m hoping to get off it soon. I have a hearing june 14th.

I’m able to ejaculate like normal but my semen is watery. for awhile I was having orgasms with no ejaculate.

also my sex drive is not as high as it would be without the meds but it has improved and I’ve managed to lose weight.

last med I was on and quit I was back to normal in a month or so. that was Risperdal though.

for me, my side effects started to subside at about 9 months and I started to feel a little more like myself again. I’ve been on the invega since feb 2017…still I would rather not take it.

another embarrassing side effect is I get off way quicker than before…like 3-5 minutes, compared to 20-30 in the past. sex is no longer enjoyable at such a short duration so I don’t really envision pursuing sex with somebody else.


#701

I was given that crap last December. It sucks. I came off it, then had to drink to stay alive, then got hospitalized and put on Seroquel. Invega was a ■■■■■■■ nightmare, it sucked balls. I would not recommend over 3mg a day for a functioning patient. When I was on 3mg, I felt like I was dreaming while awake, and then a ■■■■■■■ huge injection followed by another nearly ended me. I mean I was ■■■■■■ UP, had to look at lights while going to sleep. I nearly died, so no, it was not good. You’re best off detoxing it while eating lots of grains and rice, keeping yourself comfortable, and, well, I hope you survive. I had to take 3mg pills to keep from dying from it. That lasted about a week or a little more.

I also had to run in the sun to keep from ■■■■■■■ dying.


#702

CALL THE MAKERS OF INVEGA SUSTENNA. 18005267736 ask for medical information. Explain what your going threw. ALL OF US NEED TO CALL. ALL OF US need to COME TOGETHER and SUE the maker of this poison. The more of us there are, the LOUDER our VOICE will be. The STRONGER our case will be. JOIN ME!


#703

I called my doctor and invega sustenna makers. Neither knew why things like coffee, cigarettes, weed, sleep aids have no effect on me.